MAUDE Adverse Event Report: MAQUET SAS VOLISTA; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS VOLISTA; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVCS209023A
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - volista access ii.It was stated the device was drifting down and reached the patient.The light head falls on the lower part of the patient¿s body.There was no injury reported, however, we decided to report the issue in abundance of caution as it could lead to serious injury in case of reoccurrence.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of surgical lights - volista access ii.It was stated the device was drifting down and reached the patient.The light head falls on the lower part of the patient¿s body.There was no injury reported, however, we decided to report the issue in abundance of caution as it could lead to serious injury in case of reoccurrence.Based on the information collected, it was established that when the event occurred, the surgical equipment did not meet its specification and in this way the device contributed to event.Provided information indicate that when the event occurred, the device was being used for patient treatment.Root cause analysis was performed by subject matter expert at manufacturer¿s.The analysis is following: a drift of the lighthead was observed, most likely caused by wear and tear of the brake screw.To prevent any incident, the volista user manual recommends performing daily functionality checks.These include moving the suspension arms, spring arms, and lightheads to ensure smooth operation, and verifying that the system remains stable in the selected position without any drifting.If instability or movement is detected, technical support should be contacted immediately.The installation manual notes that it is normal for brake components to require readjustment within two to six months of initial use, as a result of natural wear.Failure to carry out proper or timely adjustments may lead to unintended movement of the lighthead or other attached elements, increasing the risk of equipment damage.Therefore, all necessary settings ¿ including balance, stops, and brakes ¿ must be correctly adjusted during installation and reviewed after each maintenance intervention.Additionally, the maintenance manual specifies that all brake screws should be replaced annually to ensure continued safe operation and system stability.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number ot# (b)(4).

Brand Name
VOLISTA
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key21676722
Report Number9710055-2025-0000105
Device Sequence Number12839813
Product Code FSY
UDI-Device Identifier03700712420567
UDI-Public(01)03700712420567
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K130513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDVCS209023A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown